# SDR REXA201100674

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 20,017 hours, 17,646 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: K

## Discrepancy

CAPT SIDE STAB TRIM WILL TRIM DOWN BUT NOT UP.  PERFORMED OPS CHECK IAW AMM 27-40-00.  A/C NORMAL AT THIS TIME, OK FOR SERVICE.
